MAUDE Adverse Event Report: CURVAFIX CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE

CURVAFIX CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE
Model Number CRS-075-120-01
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A curvafix device was malpositioned during initial implantation.A secondary surgical procedure was performed to remove the malpositioned implant.
 
Additional Manufacturer Narrative
This report is submitted pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by fda, curvafix, or its employees that the report constitutes an admission that the device, curvafix, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available, not disclosed, or does not apply, the section/field of the form is left blank.Lot number of the subject device is unknown but based on surgical case usage determined to be either lot number 89090-3, dom 2023-05-05 or lot number 2024-02891, dom 2024-08-28.

Brand Name
CURVAFIX IM IMPLANT
Common Device Name
PELVIC FIXATION DEVICE
Manufacturer (Section D)
CURVAFIX
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer (Section G)
CURVAFIX
1406 140th pl ne
suite 107
bellevue 98007
Manufacturer Contact
sabrina gunderson
1406 140th pl ne
suite 107
bellevue 98007
MDR Report Key21944539
Report Number3016537375-2025-00003
Device Sequence Number8553837
Product Code HWC
UDI-Device Identifier10855068008669
UDI-Public(01)10855068008669(17)YYMMDD(10)XXXXXXX
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K222505
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCRS-075-120-01
Device Catalogue Number7.5 MM X 120 MM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TWO ADDITIONAL CURVAFIX IM IMPLANTS.
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityHispanic
Patient RaceWhite